MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-CT SOMATOM DRIVE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH-CT SOMATOM DRIVE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 1045617750
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the somatom drive ct system.A 66 year old female patient was examined on (b)(6) 2022.The patients finger was stuck between the table mattress and the free space resulting in a soft tissue deformation and open wound with scratches.It is reported that the patient's finger is in good condition and no medical intervention was required.Therefore, this report has been submitted with an abundance of caution.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a handling issue.A safety assessment was performed.No general product issue could be identified based on available information and the investigation of the table showed that all gaps and dimensions are within specification.According to the instructions for use (drive | instructions for use; print no.C2-047.621.06.02.02, chapter 2.3.1 patient table, page 63) caution boxes: horizontal tabletop movement! possible injury to the hand (warning label).Do not place your hand in the gap of the tabletop support.Lowering the patient table! body parts can get caught.Make sure that the patient's body parts are above the patient table.Make sure that neither body parts of anybody nor any objects are below the patient table.

Brand Name
SOMATOM DRIVE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key15445241
Report Number3004977335-2022-40734
Device Sequence Number18024896
Product Code JAK
UDI-Device Identifier04056869006970
UDI-Public04056869006970
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1045617750
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale